# SDR NACA20100003

- Difficulty date: June 29, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 64,283 hours, 48,861 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Condition: Broken
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

A SYSTEM HYDRAULIC QUANTITY LOSS.  FOUND STUB LINE AT MAIN LANDING GEAR HYDRAULIC FUSE BROKEN.  FABRICATED AND INSTALLED REPLACEMENT LINE AND PERFORMED LEAK CHECK WITH NO FURTHER DEFECTS NOTED.  REF B737-200 MM 20-10-51 PAR 801.
